| Model Number |
MC1AVR1 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a ventricular fibrillation (vf) arrest which was believed to be caused by an early, extra heartbeat landing directly on the t-wave of the previous heartbeat.The leadless implantable pulse generator (ipg) was inactivated and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.